# SDR Q2SA752004

- Difficulty date: October 21, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N752SA
- Make and model: Boeing 747228F
- Aircraft serial: 21255
- Aircraft time: 120,677 hours, 23,408 cycles
- Engine: Ge CF650E2
- Engine time: 63,455 hours, 11,553 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: UNKNOWN
- Condition: Shorted
- Location: Fire Loop
- Part time: 63,455 hours, 11,553 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 3 ENGINE NACELLE A & B LOOP ON TAKEOFF HAD FLICKERING ENGINE FIRE INDICATION WITH FLICKERING FAULT LIGHT ON FLIGHT ENGINEER PANEL AT APPROXIMATELY 91 PERCENT N1.  NACELLE TEMPERATURE INDICATION FLUCTUATED ABOVE 2.5 TO 7.0. A & B LOOP FLUCTUATED.
